Volume 8, Issue 1 (Summer 2018)                   J. Aqua. Eco 2018, 8(1): 77-91 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akhoundian M, Javandel N, Kardel F. Seasonal variations of diversity and abundance of the benthic Annelida in coastal sediments of the southern Caspian Sea (Mazandaran-Sari). J. Aqua. Eco 2018; 8 (1) :77-91
URL: http://jae.hormozgan.ac.ir/article-1-692-en.html
Abstract:   (4158 Views)
In order to investigate seasonal variation of diversity and abundance of Annelida, seasonal sediment sampling was performed on 10 stations with depths of 1, 5, 10 and 20 meters in the coastal area of Sari, Iran in 2015-2016. The results led to the identification of 8 genera and species of Annelida belonging to four families of Polychaeta and two families of Oligochaeta. The highest average annual abundance belonged to Streblospio gynobranchiata and the lowest average belonged to Prenereis sp.  The average frequency of the Annelida was significantly and positively correlated with the percentage of the sand and the total amount of organic matter in sediments. The Shannon-Wiener and Margalef Indices showed that, the Annelida had the highest diversity in summer and the lowest species diversity in winter. The Simpson Heterogeneity Index showed the highest amount in the estuary on winter, and heterogeneity showed reduction with increasing the depth. The value of the brillouin index was increased along with the increase of the depth of the stations. The results of this research indicated that the diversity of Polychaeta and Oligochaeta in the study area is reduced compared to previous studies, while the prevalence of dominant species showed a significant increase.
Full-Text [PDF 1187 kb]   (1810 Downloads)    
Type of Study: Research | Subject: Special
Published: 2018/07/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2025 All Rights Reserved | Journal of Aquatic Ecology

Designed & Developed by : Yektaweb

Creative Commons License
This work is licensed under a Creative Commons — Attribution-NonCommercial 4.0 International (CC BY-NC 4.0)